# SDR HNAA2024051600395

- Difficulty date: April 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032068 CORROSION ON LOWER SIDE OF CROSS FLOORBOARD SUPPORT ON LH SIDE IN LAV AREA.  REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE LOWER SIDE OF CROSS FLOORBOARD SUPPORT ON L/H SIDE IN LAV IAW EMB 145 SRM 51-40-02
